MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a few drops of the contents of the positive human immunodeficiency virus, hiv ag/ab quality control (chiv qc) material splashed onto the operator¿s hand and face while loading qc material onto the atellica sample handler prime.The operator was not wearing the appropriate personal protective equipment (ppe) and is suspected to be pregnant.Subsequently, the customer disinfected herself and thoroughly washed her hands and face and did not require medical attention.There are no known reports of adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center and reported that a few drops of the contents of the positive human immunodeficiency virus, hiv ag/ab quality control (chiv qc) material splashed onto the operator's hand and face while loading qc material onto the atellica sample handler prime.Siemens further evaluated the event and concluded the operator did not follow the recommendations for wearing proper personal protective equipment (ppe) while operating the system as per the atellica solution operators guide.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key23848275
Report Number2432235-2025-00320
Device Sequence Number9599487
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale